MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP

FLOWONIX MEDICAL, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP
Model Number 16827
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 06/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the pump, verification of all final testing performed by/on the pump, verification of sterilization, and packaging for subject pump was performed.The review did not identify any non-conformances, issues or capas associated with pump function.Device was not returned.Per the instructions for use of the device, pump pocket pain and soreness is a possible known risk of use of the device.(b)(4).
 
Event or Problem Description
A home infusion nurse contacted technical solutions to report a pump replacement and pocket revision due to the patient's discomfort.They reported that the patient complained their 40 ml pump was too large, sticking too far out, and was giving them discomfort.They reported that they believe the pump was replaced with a 20 ml model and the pocket was moved.Nurse was unsure if the pump was discarded.

Brand Name
PROMETRA II PROGRAMMABLE PUMP
Common Device Name
IMPLANTABLE INFUSION PUMP
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive NJ 07828
MDR Report Key12107146
Report Number3010079947-2021-00184
Device Sequence Number3800330
Product Code LKK
UDI-Device Identifier00810335020242
UDI-Public(01)00810335020242(10)26832(17)210309
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/09/2021
Device Model Number16827
Device Catalogue Number16827
Device Lot Number4MA00059X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2021
Initial Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;